# SDR HNAA2025072100471

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 44,932 hours, 41,430 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 3635001003
- Part serial: 00923A
- Condition: Abnormal
- Location: Flap Sys
- Part time: 44,947 hours, 41,447 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP LOW SPEED DISPLAYED AFTER TAKE OFF. CW MX PROCEDURE FOR FLAP CHANNEL 2   FACT  20JUL25  06:15  SBY  T/S USING FIM 27-51-00-810-801 R&R'D LH FLAP TRANSMISSION BRAKE IAW AMM 27-51-01. OPS CHECK GOOD
